Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2010, Article ID 201809, 2 pages
http://dx.doi.org/10.1155/2010/201809
Case Report

Accidental Cutaneous Burns Secondary to Salbutamol Metered Dose Inhaler

Department of Pediatric Medicine, Sheffield Children's Hospital, Sheffield S10 2TH, UK

Received 3 October 2010; Accepted 9 December 2010

Academic Editor: Robert S. Dawe

Copyright © 2010 Ashutosh Kale and Fiona Shackley. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Akhtar and S. Majumder, “An unusual self inflicted burn in an asthmatic patient,” Burns, vol. 29, no. 2, pp. 191–192, 2003. View at Publisher · View at Google Scholar · View at Scopus
  2. M. Connolly and C. T. C. Kennedy, “Inhaler-induced pigmentary changes in a 14-year-old girl,” Pediatric Dermatology, vol. 24, no. 5, pp. 499–500, 2007. View at Publisher · View at Google Scholar · View at PubMed · View at Scopus
  3. R. Patel and S. J. Potter, “Ten puffs too many,” Archives of Disease in Childhood, vol. 89, no. 12, article 1129, 2004. View at Publisher · View at Google Scholar · View at PubMed
  4. B. Arun, J. Jacob, and J. P. Byrne, “An uncommon burn,” British Journal of Dermatology, vol. 160, no. 1, article 197, 2009. View at Publisher · View at Google Scholar · View at PubMed